# SDR SWAA2022022376892

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 51,796 hours, 34,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR DIFFICULT TO REMOVE FROM THE STOWED POSITION / [01] ADJUSTED SLIDE COVER CLIP PER AMM 5-66-00.
